Jump to content

Mr. Untouchable

Member Since 09 Apr 2008
Offline Last Active Jun 04 2014 09:20 AM

Posts I've Made

In Topic: Yellowing of the eyes

28 October 2010 - 09:22 PM

Will do. Thanks.

In Topic: Yellowing of the eyes

28 October 2010 - 09:17 PM

No, I didn't mention it. I didn't think about it until later. I was just reading about Jaundice. So what can happen with that? I'll call my derm tomorrow, and try to go take it before the weekend.

In Topic: Finished cycle.. Immediately began breaking out?

23 August 2010 - 12:29 AM

@yellowphaze

You sound just like me. Age, weight, metabolism, and I guess you could say acne.

I had done my research before getting onto 'Tane. I had read that people take smaller doses to start with, then they'll bump it up after the first month- to get them used to it. That explains a lot. I always wondered why I was staying at only 40mg, but I let the derm do his thing.

It wasn't until I mentioned something in the LAST month (the 5th), that he bumped me to 40/80/40/80/etc.. Then last Monday, he was going to put me on 80mg (40mg & 40 mg) for an extra month. Goddamnit. I didn't really have an initial breakout.. Not one that caused me to really notice, at least.

I was very disappointed in myself earlier. I had a gameplan before I got on Accutane. Drink plenty of water. Take with food. Stay away from alcohol until off cycle. And I pretty much got complacent on all of 'em once my skin started clearing.

"Just make sure you're willing to hold up to your side of the deal by doing what you're supposed to and not doing what you know is detrimental to your health and skin. There is no other feeling like the one you get when everyone you've known for years start telling you how great your skin is clearing up. Go for it.."

Damn... you're absolutely right. I feel that way too. That was my motivation since Day 1. I fucked it up too.

In Topic: Finished cycle.. Immediately began breaking out?

22 August 2010 - 06:13 PM

@yellowphaze

60mg a month for 6 mths...and you're my same weight? How bad was your acne? I always knew that it was too low of a dose. All over these forums I'm reading Accutane drying up their oil within the first few weeks, at most. Yet, I'm supposedly about to do my 6th mth and I still have oil. How are you right now?

My oil isn't as bad as it was.. but its still noticeable. To me, at least. And its driving me fuckin' crazy. You make a very good point about pimples not surfacing overnight, but rather weeks, and that the up in dosage is kicking out all the gunk. Do you think this could be an "initial breakout"? The one that I don't even think I had?

So what do you think I should do? I hope a whole cycle--5 mths--ain't just go to waste. I've been fucking pissed the past few hrs.. and I'm really starting to believe my derm is a dumbass.

But I'm also kicking myself in the ass that I didn't stick to my gameplan. I knew I should've been eating with the pill, but my face was getting much better that I slacked after like 2 wks into my cycle. I also know I should've avoided alcohol, but since I was ending my cycle- I got too complacent.

I'm going to call my derm office tomorrow.. Tell them my situation--alcohol, not taking it with food for a good 3 mths--mention what has been said in this thread, and see what they recommend. The fact my insurance has the final word on whether I continue or not is really getting under my skin too.

In Topic: Finished cycle.. Immediately began breaking out?

22 August 2010 - 04:38 PM

I know I shouldn't be taking alcohol while on it.. It wasn't until my 5th mth that I began to. And yea, I just read a sticky that taking it with no food/fatty decreases absorption by 50%. Fuck.

My skin was pretty bad.. Didn't have cystic acne- but red and oily skin.. pimples (sometimes with whiteheads).. and manyyy tiny bumps on my forehead.

It all pretty much went away within the first mth.. then the 2nd mth I had a breakout for like a week max, then its been smoothe sailing since then...

...until this shit came along. I know 5 mths is short, thats why I wanted to go an extra mth. I don't feel like it did its job entirely, and then going back to the whole taking it on an empty stomach thing......